# SDR CALA2022030700600

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: NA
- Condition: Damaged
- Location: Rh Door Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE INDICATION IN THE RIGHT HAND DOORSTOP FITTING 6 HOLE #3 (SCRATCHES) ACCOMPLISHED BY VT MAE EMPLOYEE ACCOMPLISH OF EC/RA 5341-01300 BEFORE THE AIRCRAFT REACHES 56,600 TOTAL INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION FLIGHT CYCLES PERFORMED INTERIM REPAIR TO THE RIGHT HAND DOORSTOP FITTING 6 HOLE #3 (SCRATCHES) AS PER ECRA 5341-01300. WORK OK TO CARRY INSPECTION OF REPAIR TO DOOR STOP #6 HOLE #3 TO BE TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED BEFORE THE AIRCRAFT REACHES 56600 TOTAL FLIGHT CYCLES PER ECRA 5341-01300 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
